# SDR CA010102010

- Difficulty date: December 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Harness
- Condition: Arced
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW REPORTED HIGH RT N1 VIBRATION, THE FLIGHT CREW DECIDED TO RETURN TO THE BASE.THE MAINTENANCE FOUND THE RED ENGINE HARNESS, THE IDG CABLES, THE THERMOCOUPLE HARNESS AND THE RT LOWER CORE COWL WITH BURNT MARKS. THEY FOUND THE IDG CABLE SHROUD SOAKED WITH FUEL. THE FUEL LEAK PASSING BY THE  RT MFC THROTTLE SHAFT BODY. THEY REPLACED THE RT ENGINE. 2001-01-03TC:  MANUFACTURE OF AIRCRAFT AND ENGINE HAS DISCUSSED SDR WITH TC.FAA ASB PENDING, AND AIRWORTHINESS LIMITATION SECTION BEING REVISED IN TYPE CERTIFICATE.THIS OCCURRENCE IS ASSOCIATED WITH SDR 20010102009
